Alexandra (neglectedecho) wrote in thequestionclub,
Alexandra
neglectedecho
thequestionclub

Birth Control

Ive been on Estrostep fe for 3 months (Im on the third day of placebos now) The past few months Ive been able to almost pinpoint the hour I would start my period and it has always been on the first day of placebos. However, this month Im on day 3 and no period. I feel like Im on my period, but theres nothing.
I havent had any side effects whatsoever with my birth control (except maybe a little weight gain) but now that I think about it this past week Ive been extremely lethargic and had headaches, and now I havent had my period yet. I've also been very stressed lately. I had sex a month ago, on my last period, and even with the other measures taken Im starting to get very anxious.

Could it just be my body reacting to the birth control?
Stress?


x-posted in birthcontrol
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments